Format

Send to:

Choose Destination
See comment in PubMed Commons below
Med Clin North Am. 2010 Jul;94(4):727-42, x. doi: 10.1016/j.mcna.2010.04.004.

Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome.

Author information

  • 1Department of Dermatology, University Hospital Zurich, Gloriastrasse 31, Zurich 8031, Switzerland. thomas.harr@usz.ch

Abstract

Most drug hypersensitivity reactions show skin symptoms. The most severe cutaneous manifestations include pustular and bullous skin eruptions. These 2 manifestations can lead to acute generalized exanthematous pustulosis or Stevens-Johnson syndrome and toxic epidermal necrolysis. These complications are rare, but should be known to any doctor prescribing drugs because they are life threatening and early stoppage of treatment is mandatory.

Copyright (c) 2010 Elsevier Inc. All rights reserved.

PMID:
20609860
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk